In this paper, the existence and uniqueness of the solutions to impulsive coupled system of fractional differential equations with Caputo--Hadamard are investigated. Furthermore, Ulam's type stability of the proposed coupled system is studied. The approach is based on a Perov type fixed point theorem for contractions.
BELBALI, HADJER and BENBACHIR, MAAMAR
"Existence results and Ulam-Hyers stability to impulsive coupled system fractional differential equations,"
Turkish Journal of Mathematics: Vol. 45:
3, Article 18.
Available at: https://journals.tubitak.gov.tr/math/vol45/iss3/18